# SDR UALA2010102803965

- Difficulty date: October 26, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,840 hours, 6,232 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MLG LOWER STRUT DOOR CRACKED.  REMOVED DOOR. HARDWARE LOOSELY INSTALLED ON HINGES AND BOND STRAPS. R & R TAG NR 97163. SENDING FOR REPAIR. SN 1044.  HARDWARE, BONDING STRAPS AND TIE ROD REMOVED FROM STRUT AND LOB AFT PIT. GEAR DOWN DISPATCH SWITCH MUST BE RESET TO THE NORMAL VMO POSITION AFTER DEFERRAL HAS BEEN CLEARED.
